# SDR VNAA0408016

- Difficulty date: August 29, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 605 hours, 610 cycles
- Engine: Ge CF343B1
- System (JASC): 3411 · Pitot/Static System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Pitot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A PITOT BASE HEAT, LT AOA, LT STATIC, AND LT PITOT HEAT CAS MESSAGES AND RETURNED TO PHL.  MAINTENANCE INSPECTED AND RESET THE CIRCUIT BREAKERS IN ACCORDANCE WITH RJ-SL-00-00-1.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
